# SDR HNAA2011051700133

- Difficulty date: May 2, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 66,379 hours, 75,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV FLOOR ANGLE BRACKET IS CORRODED.  REMOVED LOWER AND UPPER ANGLE. FABRICATED NEW ANGLES FROM 2024-T3 .040 ALUMINUM, ALODINED, PRIMED AND INSTALLED IAW DWG 82540006 WITH NEW HARDWARD AND BONDED.
